The Hardy-Rellich Inequality for Polyharmonic Operators

Mark Philip Owen

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)825-839
Number of pages15
JournalProceedings of the Royal Society of Edinburgh, Section A: Mathematics
Volume129a
Publication statusPublished - 1999

Cite this

@article{ccc3a8d73aa1420a85c430ffbe238301,
title = "The Hardy-Rellich Inequality for Polyharmonic Operators",
author = "Owen, {Mark Philip}",
year = "1999",
language = "English",
volume = "129a",
pages = "825--839",
journal = "Proceedings of the Royal Society of Edinburgh, Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",

}

The Hardy-Rellich Inequality for Polyharmonic Operators. / Owen, Mark Philip.

In: Proceedings of the Royal Society of Edinburgh, Section A: Mathematics, Vol. 129a, 1999, p. 825-839.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The Hardy-Rellich Inequality for Polyharmonic Operators

AU - Owen, Mark Philip

PY - 1999

Y1 - 1999

M3 - Article

VL - 129a

SP - 825

EP - 839

JO - Proceedings of the Royal Society of Edinburgh, Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh, Section A: Mathematics

SN - 0308-2105

ER -